# SDR C2XA02CL176

- Difficulty date: September 1, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 80069424
- Part serial: 1525
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,518 hours, 2,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 3274  THE CREW REPORTED THAT DURING LANDING GEAR RETRACTION THE AURAL WARNING LANDING GEAR SOUNDED.  NO OTHER INDICATIONS NOTED.  AIRCRAFT LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE AURAL WARNING UNIT.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
